# SDR CA970513011

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg Down
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ON TRAINING, THE CREW SELECTED THE GEAR DOWN AND THE AIRCRAFT RESPONDED NORMALLY, EXCEPT RT GEAR DOWN LIGHT FAILED TO ILLUMINATE.  FLY-BY CONFIRMED THAT GEAR DOWN.   A/C LANDED.  FOUND BROKEN WIRE, REPAIRED.
